Alert archive / South Carolina / High Wind Warnings in 2007

High Wind Warning 1, NWS Charleston, SC

January 28, 2007Berkeley County, South Carolina

NWS Charleston, SC issued this high wind warning at Jan 28, 2007, 3:43 PM EST for Berkeley County, South Carolina. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 28, 2007, 3:43 PM EST (20:43 UTC)
Expired
Jan 29, 2007, 4:00 AM EST
In force
12 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 28, 9:50 PM ESTNON-TSTM WND GST 51Pineville, SCSUSTAINED 41 MPH GUSTING TO 51 MPH AT PINEVILLE HANDAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KCHS 282043
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EST SUN JAN 28 2007

SCZ045-290530-
/O.UPG.KCHS.LW.Y.0005.000000T0000Z-070129T1500Z/
/O.NEW.KCHS.HW.W.0001.070128T2043Z-070129T0900Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
343 PM EST SUN JAN 28 2007

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST MONDAY FOR LAKE 
MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE LAKE WIND
ADVISORY IS NO LONGER IN EFFECT. 

DANGEROUS CONDITIONS ARE EXPECTED TO DEVELOP ON LAKE MOULTRIE
TONIGHT IN THE WAKE OF A STRONG COLD FRONT. WEST WINDS OF 20 TO 25
KNOTS EARLY THIS EVENING WILL BECOME NORTHWEST 30 TO 35 KNOTS.
WAVES OF ON THE CENTRAL AND SOUTHERN PORTIONS OF LAKE MAY REACH 3
TO 4 FT. THIS MAY RESULT IN MINOR LAKE SHORE EROSION. CONDITIONS
ARE EXPECTED TO RAPIDLY IMPROVE ON MONDAY.

MARINERS ARE URGED TO REMAIN OFF THE LAKE THROUGH MONDAY MORNING.

THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE
LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

$$
2 follow-up statements
000 
WWUS72 KCHS 290321
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1021 PM EST SUN JAN 28 2007

SCZ045-290900-
/O.CON.KCHS.HW.W.0001.000000T0000Z-070129T0900Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1021 PM EST SUN JAN 28 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

IN THE WAKE OF A STRONG COLD FRONT...DANGEROUS CONDITIONS ARE 
EXPECTED TO CONTINUE ON LAKE MOULTRIE OVERNIGHT. NORTHWEST WINDS
WILL AVERAGE 30 TO 35 KNOTS WITH GUSTS AROUND 40 KNOTS. WAVES ON
THE CENTRAL AND SOUTHERN PORTIONS OF LAKE MAY REACH 3 TO 4 FT. 
THIS MAY CREATE MINOR EROSION ALONG NORTH AND WEST FACING LAKE
SHORE LOCATIONS. CONDITIONS ARE THEN EXPECTED TO RAPIDLY IMPROVE 
MONDAY.

MARINERS ARE URGED TO REMAIN OFF THE LAKE THROUGH MONDAY MORNING.

THIS IS A POTENTIALLY DANGEROUS SITUATION. STAY TUNED TO NOAA
WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE
LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN
CHARLESTON.

$$
000 
WWUS72 KCHS 290919
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
419 AM EST MON JAN 29 2007

...STRONG WINDS CONTINUE OVER LAKE MOULTRIE EARLY THIS 
MORNING...

SCZ045-291300-
/O.EXP.KCHS.HW.W.0001.000000T0000Z-070129T0900Z/
/O.NEW.KCHS.LW.Y.0006.070129T0919Z-070129T1300Z/
BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
419 AM EST MON JAN 29 2007

...HIGH WIND WARNING HAS EXPIRED FOR LAKE MOULTRIE...
...LAKE WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING
FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE MOULTRIE...WHICH IS IN EFFECT UNTIL 8 AM EST THIS
MORNING. THE HIGH WIND WARNING FOR LAKE MOULTRIE IS NO LONGER IN
EFFECT.

IN THE WAKE OF A STRONG COLD FRONT...DANGEROUS CONDITIONS ARE
EXPECTED TO CONTINUE ON LAKE MOULTRIE THROUGH THE EARLY MORNING
HOURS. NORTHWEST WINDS WILL AVERAGE 20 KNOTS WITH GUSTS AROUND 25 
KNOTS. WAVES ON THE CENTRAL AND SOUTHERN PORTIONS OF LAKE MAY
REACH 2 TO 3 FT...POSSIBLY LEADING TO MINOR EROSION ALONG NORTH
AND WEST FACING LAKE SHORE LOCATIONS. CONDITIONS WILL IMPROVE
QUICKLY AFTER DAYBREAK TODAY.

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH AROUND
DAYBREAK TODAY...ESPECIALLY ON THE OPEN LAKE WATERS. STAY TUNED TO
NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE
IN CHARLESTON.

$$

RJB

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this high wind warning went out at Jan 28, 3:23 PM EST, 20 minutes earlier.

Area forecast discussion, Jan 28, 3:23 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EST SUN JAN 28 2007

...WIND CHILL VALUES 10 TO 15 DEGREES ABOVE ZERO TONIGHT...
...HIGH WIND WARNING FOR LAKE MOULTRIE TONIGHT...

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...COLD AIR WL FILTER INTO
THE RGN TNGT IN THE WAKE OF A STRONG CDFNT. STRONG CAA WL DRIVE
FREEZING TEMPS ALL THE WAY TO THE BEACHES INCLUDING DOWNTOWN
CHARLESTON WITH A HARD FREEZE LIKELY MOST AREAS. LOWS TNGT WL DROP
INTO THE LWR 20S INLAND WITH UPR 20S ALONG THE BEACHES. BRISK NW
WNDS COMBINED COLD TEMPS WL DROP WIND CHILLS INTO THE UPR SINGLE
DIGITS WELL INLAND TO 10-15 DEGS ALONG THE COAST. THESE WIND CHILL
VALUES ARE BASED ON SUSTAINED WINDS SO INSTANTANEOUS WIND CHILLS
ASSOC WITH HIGHER GUSTS WL BE EVEN LWR. PLAN TO REISSUE THE SPECIAL
WEATHER STATEMENT TO HIGHLIGHT LOW WIND CHILLS BUT VALUES WL REMAIN
ABV WIND CHILL ADVISORY CRITERIA OF 0 TO -14F. THE BAND OF CLOUDS
MOVING THROUGH THE CNTRL AND SRN PORTIONS OF THE CWFA ERLY THIS AFTN
WL DSPT QUICKLY AFT SUNSET LEAVING CLEAR SKIES.

MON WL BE SUNNY BUT BLUSTERY AS H8 TEMPS DROP TO -7 TO -12C. HIGHS
WL STRUGGLE TO REACH THE MID-UPR 40S UNDER ONGOING CAA DESPITE FULL
INSOLATION. DEWPTS WL DROP BELOW ZERO IN MANY AREAS WITH AFTN RH/S
DROPPING BELOW 15 PCNT. MON NGT COULD BE A FEW DEGS COLDER THAN TNGT
AS HIGH PRES SETTLES ACROSS SRN GA. SUSPECT WINDS WL LIKELY
DECOUPLED IN MOST AREAS /ESP SE GA/ AND WITH EXTREMELY LOW DEWPTS
AND MOSTLY CLR SKIES IN PLACE...RADIATIONAL COOLING WL BE IN FULL
FORCE. WL INTRODUCE SOME UPR TEENS ACROSS FAR INLAND AREAS BASED ON
MAV-COOP GUIDANCE BUT LWR-MID 20S WL PROBABLY BE THE RULE FOR ALL
BUT THE IMMEDIATE COAST WHERE THE LACK OF WIND WL ALLOW THE WARMER
ATLC WTRS TO BE A GREATER INFLUENCE THAN TNGT. COULD SEE AS MUCH AS
A 15 DEG TEMP RANGE ACROSS THE COASTAL ZONES. THERE IS A DISTINCT
POSSIBILITY THAT TEMPS MAY BE COOLER THAN THIS BUT XPCT HIGH CIRRUS
TO WORK INTO THE CWFA FROM THE S BY LTE MON NGT. SHOULD THESE CLOUDS
MOVE IN JUST A FEW HRS LTR THAN XPCTD TEENS MAY BECOME A BIT MORE
WDSPRD.
&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...MEDIUM RANGE GUIDANCE
CONTINUES TO STRUGGLE WITH THE SYSTEM EXPECTED TO PUSH OUT OF THE SW
CONUS AND INTO THE SE STATES BY LATE IN THE WEEK. MODEL CONSISTENCY
AND RUN TO RUN CONTINUITY IS LESS THAT DESIRABLE...SO CONFIDENCE IN
THE LATER PERIODS OF THE EXTENDED REMAINS FAIRLY LOW.

GUIDANCE IS IN GOOD AGREEMENT EARLY IN THE PERIOD...SHOWING HIGH
PRESSURE LOSING ITS INFLUENCE OVER THE REGION TUE...AS A MOISTURE
STARVED COLD FRONT SWINGS SOUTHEASTWARD TOWARD THE FORECAST AREA.
THIS COLD FRONT IS EXPECTED TO PUSH THROUGH THE CWA TUE NIGHT...WITH
HIGH PRESSURE THEN BUILDING INTO THE REGION THROUGH WED NIGHT. WILL
CONTINUE TO KEEP THE FORECAST RAIN FREE TUE THROUGH WED NIGHT...AS
LOW LEVELS OF THE ATMOSPHERE WILL REMAIN TOO DRY TO SUPPORT ANY
RAINFALL. EXPECT FAIRLY CLOUDY CONDITIONS TUE AND TUE NIGHT...WITH
PLENTY OF MID/UPPER LEVEL MOISTURE STREAMING INTO THE REGION OFF THE
PACIFIC...THANKS TO A STRONG H25 JET ACROSS THE SOUTHERN CONUS.
EXPECT SKIES TO BECOME PARTLY CLOUDY BRIEFLY WED AND WED EVENING AS
UPPER JET SETTLES SOUTH OF THE REGION CUTTING OFF MID/UPPER LEVEL
MOISTURE SUPPLY FROM THE PACIFIC. CLOUD COVER WILL THEN BEGIN TO
INCREASE ONCE AGAIN TOWARD MORNING THU AS UPPER LEVEL FLOW SHIFTS
AROUND TO THE SOUTHWEST.

12Z MODELS ARE OFFERING A VARIETY OF SOLUTIONS IN THE THU THROUGH
SAT TIME FRAME...BUT ALL SUGGEST THAT SOUTHERN STREAM ENERGY WILL
PUSH THROUGH THE FORECAST AREA RESULTING IN SOME RAIN. THE MAJORITY
OF GUIDANCE SUGGEST THAT ISENTROPIC ASCENT WILL BEGIN IN EARNEST THU
AS A DEVELOPING WARM FRONT ALONG THE NORTHERN GULF COAST BEGINS TO
SHIFT NORTHWARD TOWARD THE FORECAST AREA. THIS WARM FRONT IS
EXPECTED TO LIFT NORTHWARD THROUGH THE CWA THU NIGHT...WITH A
TRAILING COLD FRONT PUSHING THROUGH THE REGION ON FRI. GUIDANCE
HINTS THAT THE COLD FRONT WON/T MAKE MUCH PROGRESS EASTWARD INTO THE
ATLANTIC...AND WITH SOUTHWESTERLY UPPER FLOW...THIS SEEMS
REASONABLE. FOR NOW WILL HOLD OFF ON BEEFING UP POPS UNTIL MODELS
COME INTO BETTER AGREEMENT REGARDING TIMING DETAILS OF THIS
SYSTEM...AND KEEP POPS IN THE HIGH CHC RANGE THU THROUGH FRI. WITH
FRONTAL BOUNDARY EXPECTED TO LINGER OFF THE SC/GA COAST FRI
NIGHT...WILL CONTINUE TO MENTION SOME SLGT CHC POPS.

HIGH PRESSURE WILL TRY TO BUILD INTO THE AREA SAT AND SUN SHIFTING
THE FRONTAL BOUNDARY FURTHER EAST INTO THE ATLANTIC...AND WILL
CONTINUE TO ADVERTISE A RAIN FREE FORECAST AT THIS TIME.

TEMPERATURES WILL RUN SEVERAL DEGREES BELOW CLIMO TUE THROUGH
THU...THEN A COUPLE DEGREES EITHER SIDE OF NORMAL FRI THROUGH SUN.
&&

.MARINE...WNDS ARE STEADILY PICKING UP ACROSS THE WTRS THIS AFTN.
THE CDFNT WL PUSH THROUGH THE WTRS OVR THE NXT FEW HRS. XPCT A MORE
DRAMATIC INCR IN BOTH WNDS AND SEAS AFT SUNSET WITH THE ONSET OF
STRONG CAA. FCST SOUNDINGS SUGGEST GUSTS TO 35-38 KT MAY OCCUR FOR
SEVERAL HRS ACROSS THE SC NEAR SHORE WTRS LTR THIS EVNG. PER COORD
WITH ILM AND OPC...THE SMALL CRAFT ADVISORY FOR AMZ350-352 WL BE
UPGRADED TO A GALE WRNG. WE THINK A FEW GUSTS TO 35 KT MAY OCCUR OVR
THE GA NEAR SHORE WTRS BUT THE DURATION WL NOT BE ENOUGH TO JUSTIFY
AN UPGRADE ATTM. SOLID GALES LOOK ON TRACK FOR THE GA OFFSHORE WTRS
WHERE MUCH WARMER WTR TEMPS ARE IN PLACE. WOULD NOT BE SURPRISED TO
SEE A FEW GUSTS NEAR 45 KT AT THE ELEVATED SPAG1 TOWER. WNDS AND
SEAS WL STEADILY DIMINISH MON MRNG AND CONTINUE THROUGH MON NGT AS
HIGH PRE DRAWS CLOSER TO THE RGN.

HIGH PRESSURE WILL LOSE ITS INFLUENCE OVER THE COASTAL WATERS
TUE...AS A COLD FRONT BEGINS TO APPROACH THE REGION FROM THE
NORTHWEST. THIS COLD FRONT WILL PUSH SOUTH OF THE AREA TUE
NIGHT...WITH HIGH PRESSURE THEN BUILDING IN FOR WED AND WED NIGHT.
HIGH PRESSURE WILL SLIDE EASTWARD INTO THE ATLANTIC THU...WITH A
WARM FRONT APPROACHING FROM THE SOUTH BY LATE IN THE DAY. THIS WARM
FRONT WILL LIFT NORTHWARD THROUGH THE WATERS THU NIGHT...WITH A
TRAILING COLD FRONT MOVING THROUGH THE REGION FOR FRIDAY.

EXPECT A FAIRLY DECENT SURGE OF CAA BEHIND THE COLD FRONT TUE
NIGHT INTO EARLY WED...AND MAY NEED SCA HEADLINES FOR PORTIONS OF
THE WATERS. OTHERWISE...CONDITIONS ARE EXPECTED TO REMAIN BELOW SCA
THRESHOLDS TUE THROUGH FRI.
&&

.AVIATION /18Z-18Z/...LOW PRESSURE SYSTEM CONTINUES TO SHIFT
EASTWARD OFFSHORE BRINGING MUCH DRYER AIR AND WINDY CONDITIONS FROM
THE WEST/NORTHWEST FOR THIS EVENING AT BOTH CHS AND SAV TERMS.
STRONG PRESSURE GRADIENT REMAINS OVER THE CWA THIS AFTERNOON WHICH
SHOULD AID IN GUSTY WINDS THIS EVENING AT BOTH TERMS ESPECIALLY AS A
LLJ BEGINS TO ENTER THE REGION. THE PEAK OF GUSTY WINDS SHOULD OCCUR
SOMETIME BETWEEN 00Z AND 09Z TONIGHT AS WINDS NEAR 30 KTS AT 1KM FT
ARE EXPECTED TO MIX TOWARDS THE SFC. A DOWNWARD TREND IN WIND GUSTS
CAN BE EXPECTED SHORTLY AFTER SUNRISE TOMORROW. MVFR CIGS ARE
POSSIBLE AT THE SAV TERM FOR THE FIRST 6 HOURS OF TAF PERIOD AS A
BAND OF CLOUDS CURRENTLY OBSERVED ON VIS SAT IMAGERY SHIFTS RAPIDLY
EASTWARD TO OFFSHORE WATERS THIS EVENING.
&&

.LAKE WINDS...DANGEROUS CONDITIONS ARE XPCTD TO DVLP ON LAKE
MOULTRIE THIS EVNG AS STRONG CAA OVERSPREADS WTR TEMPS IN THE LWR
50S. MODIFIED FCST SOUNDINGS OVR THE LAKE USING AN ESTIMATED WTR
TEMP OF 52 DEGS SHOW AS MUCH AS 38 KT OF WND DVLPG WITHIN THE MIXED
LYR BTWN SUNSET AND MIDNGT. THIS SHOULD TRANSLATE TO AT LEAST 30-35
KT ACROSS THE OPEN WTRS...PARTICULARLY ACROSS THE CNTRL AND SRN
PORTIONS OF THE LAKE. FOR THIS REASON THE LAKE WIND ADVISORY WL BE
UPGRADED TO A MARGINAL HIGH WIND WRNG. THE WRNG WL RUN THROUGH 4 AM
AFT WHICH WNDS SHOULD BEGIN TO SUBSIDE WITH THE PASSAGE OF THE UPR
TROF AND STRONGEST CAA. THE EVNG SHIFT WL MAKE A DETERMINATION ON
WHETHER TO CANCEL THE WRNG EARLY LTR THIS EVNG BASED ON OBSERVATIONS
OUT OF PINEVILLE. ONCE THE WRNG IS DISCONTINUED IT WL BE REPLACED
WITH ANOTHER LAKE WIND ADVISORY. HIGH WIND WRNGS ARE ISSUED FOR LAKE
MOULTRIE WHENEVER SUSTAINED WINDS OF 30-35 KT OR GREATER ARE
EXPECTED TO LAST FOR 1-HR OR MORE.
&&

.FIRE WEATHER...COLD CANADIAN HIGH PRESSURE WILL SETTLE SOUTHWARD
INTO THE REGION TONIGHT THROUGH TUE...RESULTING IN VERY DRY
CONDITIONS ACROSS THE AREA. WILL CONTINUE TO HEADLINE CRITICAL RH
VALUES EXPECTED MON AND NEAR CRITICAL RH VALUES TUE IN THE FIRE
WEATHER FORECAST.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...HIGH WIND WARNING FOR LAKE MOULTRIE TONIGHT SCZ045.
MARINE...GALE WARNING AMZ350-352-374.
      ...SMALL CRAFT ADVISORY AMZ330-354.

&&

ST/JRJ/DPB
Hazardous weather outlook, Jan 28, 4:50 AM EST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
450 AM EST SUN JAN 28 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-291000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
450 AM EST SUN JAN 28 2007

...LAKE WIND ADVISORY IN EFFECT FROM 3 PM EST TODAY TO 10 AM EST
MONDAY FOR LAKE MOULTRIE...
...GALE WARNING IN EFFECT FROM THIS AFTERNOON THROUGH MONDAY
MORNING FOR THE GEORGIA OFFSHORE WATERS...
...WIND CHILLS 10 TO 15 DEGREES ABOVE ZERO EXPECTED TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.LAKE WINDS...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR LAKE MOULTRIE
AND IS IN EFFECT FROM THIS AFTERNOON THROUGH MONDAY MORNING. REFER
TO THE LATEST NON-PRECIPITATION STATEMENT AND RECREATIONAL FORECAST
FOR ADDITIONAL INFORMATION.

.MARINE...A GALE WARNING HAS BEEN ISSUED FOR THE GEORGIA OFFSHORE
WATERS AND IS IN EFFECT FROM THIS EVENING UNTIL MID-MORNING MONDAY.
THE GALE WARNING MAY NEED TO BE EXPANDED TO INCLUDE THE NEAR SHORE
WATERS LATER TODAY. REFER TO THE LATEST MARINE WEATHER STATEMENT AND
COASTAL WATERS FORECAST FOR ADDITIONAL INFORMATION.

.NON-PRECIPITATION...WIND CHILL VALUES ARE EXPECTED TO DROP TO 10 TO
15 DEGREES ABOVE ZERO TONIGHT. REFER TO THE SPECIAL WEATHER
STATEMENT FOR MORE INFORMATION.

.FIRE WEATHER...CRITICAL RELATIVE HUMIDITIES ARE EXPECTED MONDAY
AFTERNOON AND POSSIBLY TUESDAY AFTERNOON AS WELL. REFER TO THE
LATEST FIRE WEATHER PLANNING FORECAST FOR ADDITIONAL INFORMATION.

.RIVER FLOODING...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR
MODERATE FLOODING ON THE LOWER SANTEE RIVER NEAR JAMESTOWN. REFER TO
THE LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
.RIVER FLOODING...FLOODING WILL CONTINUE ON THE LOWER SANTEE RIVER
NEAR JAMESTOWN THROUGH THE WEEK. REFER TO THE LATEST RIVER FLOOD
STATEMENT FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

RJB

Nearby

High Wind Warnings in South Carolina, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.